# SDR C4S2007F00000

- Difficulty date: February 12, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N400WY
- Make and model: Gulstm G1159A
- Aircraft serial: 467
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 467
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WING INSPECTION ACCOMPLISHED APRIL 9, 2006, CORROSION WAS NOTED IN THE UPPER RT WING PLANK AT FS 452 AND BL33.  THE CORROSION DID NOT REQUIRE REPLACEMENT OF THE PART AND DID NOT REQUIRE BLENDING THAT EXCEEDED THE MFG ALLOWANCES.  MFG ENGINEERING ALLOWED CONTINUED OPERATION WITH A RE-INSPECT DUE AT 12 MONTHS.  OPTED TO ACCOMPLISH ASC 229 WHICH REMOVE THE CORROSION ON THE PLANK AND INSTALLS A DOUBLER PLATE AND NEW STYLE WING ATTACH PIN AND REMOVES AHT 12 MONTH RE-INSPECTION REQUIREMENT.  (K)
